The Baker-Campbell-Hausdorff formula in the free metabelian Lie algebra



Kurlin, Vitaliy ORCID: 0000-0001-5328-5351
(2007) The Baker-Campbell-Hausdorff formula in the free metabelian Lie algebra. JOURNAL OF LIE THEORY, 17 (3). 525 - 538.

[img] Text
metabelian-BCH-formula.pdf - Accepted Version

Download (7MB)
Item Type: Article
Uncontrolled Keywords: Lie algebra, metabelian Lie algebra, Hausdorff series, Baker-Campbell-Hausdorff formula, metabelian BCH formula, Zassenhaus formula, Kashiwara-Vergne conjecture.
Depositing User: Symplectic Admin
Date Deposited: 14 Dec 2016 15:24
Last Modified: 28 Apr 2022 03:23
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3004870